# SDR MASA2011051902777

- Difficulty date: May 18, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 14,274 hours, 11,809 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Flight Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RTG AIL AND RUDDER TRIM INDICATION FAILED.  RESET CONNECTOR ON POWER SUPPLY.
